# SDR CALA9700290

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DAMAGE IN THE FORM OF MATERIAL LOSS ON EDGE OF SKIN AT LT SIDE OF FUSELAGE, BS 360 BETWEEN STRINGER 17L AND 18L, AT PRODUCTION JOINT.  THE AREA WAS BLENDED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5330-02493 AND SRM 53-30-3.
